Published Sep 10, 2004
My MALE friend has the following symptoms:
having pubic hair change colors
then having it fall out
while having itching all over the body
and skin change colors dramatically
I don't know what it could be and he says that he saw the ship doctors (he is in the Navy) and they don't know what it could be. I don't believe that he went because he will avoid Dr's to the fullest extent.
Is he having any hair loss anywhere else? I didn't have any itching anywhere, but as a teen I had some chronic ear problems and had to use steroid ear drops - my eyebrows, eyelashes, and (unfortunately) pubic hair fell out. It was the one and only time this every happened to me and stopping the ear drops ended the problem. Could be a reaction to a medication or something he has been exposed to.
Havin' A Party!, ASN, RN
Agent, is your friend Scott Peterson?
NRSKarenRN, BSN, RN
Symptoms you posted could point to anything from STD:scabies, to vitamin deficiency to serious endocrine disease. Please tell your friend to make an appointment with a doctor again--maybe even make it yourself if that close.
Marie_LPN, RN, LPN, RN
Sounds like he needs a visit to a doctor off of the ship.
Create well-written care plans that meets your patient's health goals.
This study guide will help you focus your time on what's most important.
Choosing a specialty can be a daunting task and we made it easier.
By using the site, you agree with our Policies. X